# SDR GAIA01153OP

- Difficulty date: April 17, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION AT BOI, FOUND EMERGENCY EXIT LIGHT SWITCH GUARD BROKEN.  REMOVED AND REPLACED SWITCH GUARD ON EMERGENCY EXIT LIGHT SWITCH.  OPS CHECK NORMAL AT THIS TIME.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
